Identification of nonlinear systems using generalized kernel models

  1. Lookup NU author(s)
  2. Christopher Harris
  3. Dr Xuefeng Wang
Author(s)Chen S, Hong X, Harris CJ, Wang XX
Publication type Article
JournalIEEE Transactions on Control Systems Technology
Year2005
Volume13
Issue3
Pages401-411
ISSN (print)1063-6536
ISSN (electronic)1558-0865
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherIEEE
URLhttp://dx.doi.org/10.1109/TCST.2004.841652
DOI10.1109/TCST.2004.841652
Actions    Link to this publication
Share